Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 3, Pages 89–95 (Mi ivm9221)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Order estimates of the norms of derivatives of functions with zero values on linear functionals and their applications

N. Temirgaliev, A. Zhubanysheva

L.N. Gumilyov Eurasian National University, 2 Satpayev str., Astana, 010008 Republic of Kazakhstan

Abstract: For the given finite set of linear functionals we construct functions vanishing on them and give order estimates of their derivatives. We also give their different applications.

Keywords: approximate differentiation, informative power of given functional class, computational (numerical) diameter, recovery of functions by inexact information, limiting error.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:3, 77–82

Bibliographic databases:

UDC: 517.1
Received: 26.09.2016

Citation: N. Temirgaliev, A. Zhubanysheva, “Order estimates of the norms of derivatives of functions with zero values on linear functionals and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 3, 89–95; Russian Math. (Iz. VUZ), 61:3 (2017), 77–82

Citation in format AMSBIB
\Bibitem{TemZhu17}
\by N.~Temirgaliev, A.~Zhubanysheva
\paper Order estimates of the norms of derivatives of functions with zero values on linear functionals and their applications
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 3
\pages 89--95
\mathnet{http://mi.mathnet.ru/ivm9221}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 3
\pages 77--82
\crossref{https://doi.org/10.3103/S1066369X17030100}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408837700010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014793842}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9221
  • http://mi.mathnet.ru/eng/ivm/y2017/i3/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Temirgaliev, A. Zh. Zhubanysheva, “Computational (Numerical) diameter in a context of general theory of a recovery”, Russian Math. (Iz. VUZ), 63:1 (2019), 79–86  mathnet  crossref  crossref  isi
    2. N. Temirgaliyev, Sh. K. Abikenova, Sh. U. Azhgaliev, G. E. Taugynbaeyva, “The Radon transform in the scheme C(N)D-inverstigations and the quasi-Monte Carlo theory”, Russian Math. (Iz. VUZ), 64:3 (2020), 87–92  mathnet  crossref  crossref  isi
    3. Sh. U. Azhgaliev, Sh. K. Abikenova, “Ob otsenke snizu v zadache priblizhennogo vosstanovleniya funktsii po ikh znacheniyam preobrazovanii Radona”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2020, no. 66, 24–34  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:174
    Full text:75
    References:15
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021